Proceedings Mathematical Sciences

, Volume 90, Issue 1, pp 21–27 | Cite as

Vanishing theorems for square-integrable harmonic forms

  • Jozef Dodziuk
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Andreotti A and Vesentini E 1965 Carleman estimates for the Laplace-Beltrami equation on complex manifolds.Publ. Math. IHES 25 1–30Google Scholar
  2. [2]
    Calabi E 1963 Matsushima's theorem in Riemannian and Kählerian geometry.Notices Am. Math. Soc. 10 505Google Scholar
  3. [3]
    Calabi E and Vesentini E 1960 On compact locally symmetric Kähler manifolds.Ann. Math. 71 472–507CrossRefMathSciNetGoogle Scholar
  4. [4]
    de Rham G 1973Varietiés differentiables (Paris: Hermann)Google Scholar
  5. [5]
    Hitchin N 1974 Harmonic spinors.Adv. Math. 14 31–55CrossRefMathSciNetGoogle Scholar
  6. [6]
    Lichnerowicz A 1973 Spineurs harmoniques.CR Acad. Sci. Paris Ser AB 257 7–9MathSciNetGoogle Scholar
  7. [7]
    Matsushima Y 1962 On the first Betti number of compact quotients of higher-dimensional symmetric spaces.Ann. Math. 75 312–330CrossRefMathSciNetGoogle Scholar
  8. [8]
    Vesentini E 1967 Lectures on Levi convexity. Tata Institute of Fundamental Research, BombayMATHGoogle Scholar
  9. [9]
    Yano K and Bochner S 1953 Curvature and Betti numbers.Ann. Math. Studies No. 32, (Princeton: University Press)MATHGoogle Scholar
  10. [10]
    Yau S T 1976 Some function theoretic properties of complete Riemannian manifolds and their application to geometry.Indiana Univ. Math. J. 25 659–670CrossRefMathSciNetGoogle Scholar

Copyright information

© Indian Academy of Sciences 1981

Authors and Affiliations

  • Jozef Dodziuk
    • 1
  1. 1.Department of MathematicsUniversity of PennsylvaniaPhiladelphiaUSA

Personalised recommendations